Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement[email protected]

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    talking about my depression with others
    avatar
    Anon_23157 posted:
    ok. so recently, my issues have begun to creep in again. i have a really tough time even getting out of bed. i am awake until 3 or 4 am. i am craving alcohol and cigarettes again. i have not so good thoughts that are mainly inhibited by the fact that i am christian and don't want to sin. i recently talked to my pastor about all of this, but i don't want to burden him with my issues. i have a very difficult time opening up to others. any suggestions or things that have worked well for you in the past re: talking to others?
     
    avatar
    littlepickle responded:
    Hi, I think if talking to your pastor was helpful you should continue to do so. You shouldn't look at it as burdening him b/c it is part of his job (I assume) to help his parishioners. (Disclaimer: I'm Catholic & would never dream of talking to a priest, LOL) You need to talk with someone & I think by opening up to your pastor it may become easier for you.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.